# SDR LR7A04066

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,299 hours, 21,437 cycles
- Engine: Allsn 501D22A
- System (JASC): 2720 · Rudder Control System
- Part: Boot
- Part number: 3773041
- Condition: Dislodged
- Location: Rudder
- Part time: 4 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HEARD A LOUD NOISE IN THE CARGO COMP, PRESSURIZATION WENT TO ZERO, AT 5000 FT IAW MINUTE NOTICE LIGHT COMING IN ON BOTH SIDE OF AFT DOOR.  DECENDED TO 11,000 FT DUMPED APPROX 7000 LBS ALTITUDE AT TIME OF INCIDENT 20,000 FT, DID NOT GET A DOOR WARNING LIGHT. PRESSURE OF 13IN.  TROUBLESHOOTING CARRIED OUT FOUND RUDDER BOOT ASSY DISLODGED FROM HOUSING ON A/C STRUCTURE SIDE.  BOOT ASSY. REMOVED AND REPLACED IAW SMP 581-27-20 PG 210B. P/N 377304-1 (1 EA). PRESS LEAK CHECK C/OUT IAW SMP 581-21-30 PG 217/218 FIG 21-30-07 FOUND SATISFACTORY.
